Wednesday, March 02, 2011

Congressman Wu's Bizarre Behavior Due to Psychiatric Drugs?

In a tale that many mainstream media outlets are attempting to use as a political smear campaign, the story of US Rep. David Wu's severe negative reaction to a common psychiatric drug speaks more about the dangers of pharmaceutical drugs than it does partisan politics. According to reports, Wu was hospitalized in 2008 for severe reactions to an unnamed psychiatric drug which caused him to display erratic and strange behavior, including the sending of personal photos of himself in a tiger costume to his staffers.

Though Wu denies that the photo incident -- which took place two years after his hospitalization in 2008 -- is directly connected to the psychiatric drug, such behavior suggests at least a possible connection. Other odd behavioral events include excessive bouts of severe anger, demonstrations of impatience for no apparent reason, and even episodes where Wu disappeared and nobody was able to find him.'


1 comment:

  1. Wow, it sounds as though those psychiatric drugs were messing with his head, as they do. The clue being in the "psychi" part.

    Many drugs have serious side effects that can potentially kill people or make them have mental disorders. Of course everyone reacts differently to things.


Thanks for your comment it is much appreciated.